# SDR ABXA9701019

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Part number: 5910039559
- Condition: Corroded
- Location: Lt Te Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLAP REAR SPAR CAP CORRODED, UPPER AND LOWER SKINS CORRODED.  REPAIRED SPAR (P/N 5912125-1) IAW ABX REA D927-17380-MR.  (REPLACED SKINS (P/N 9957578-503, 9957578-505) IAW ABX REA D971-17429 AND D971-17430.
